MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HD 12/14 36X-3.5; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX DELTA HD 12/14 36X-3.5; PROSTHESIS, HIP
Catalog Number 00877503601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Tendinopathy (4887)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 2 years post implantation, the patient reported mild left hip flexor tendinitis.Patient was prescribed physical therapy and the tendinitis has resolved.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): d10: item # 010000662, g7 pps ltd acet shell 50d, lot # r7304614a.Item # 574201040, avenir cmpl ha std col size 4, lot # 3060082.Item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7375825.Item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7375821.Item # 30103604, 36mm i.D.Size d neutral liner, lot # 65627113.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b7, g3, g6, h2, h6, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported from a clinical study that a patient underwent an initial left total hip arthroplasty.Subsequently, approximately 1 year and 6 months post implantation the patient reported mild left hip flexor tendinitis at follow up.After prescribed physical therapy, the complication was marked as resolved.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h11.- product has not been returned.No product evaluation was able to be completed.- devices are used for treatment.- reported event is not related to device therefore, a compatibility review is not applicable.- no further actions will be initiated as a result of reported event.- root cause of the reported event is not device related.Tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse and pressure to the bursae.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.This can impact the patients¿ ability to use the joint to their full potential.Patient can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis can consist of, otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint and steroid injections.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA HD 12/14 36X-3.5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22036027
Report Number0009613350-2025-00378
Device Sequence Number18265875
Product Code LZO
UDI-Device Identifier00889024430358
UDI-Public(01)00889024430358(17)320608(10)3115418
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00877503601
Device Lot Number3115418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/08/2025
10/14/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/27/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite